Lercanidipine 10mg Headaches

6 Replies Updated



Conversation Starter

Barbara Says:


Iam taking Lercanidipine 10mg. Have been on it three weeks, however every day for the last twelve days ive devloped a nasty headache around 3.30 in the afternoons, it can last upto 3 or 4 hours, sometimes i have to go to bed. I also take one Bendroflumethazide 2.5mg daily. Ive tried lots of hp drugs but had to change them because of severe itching,i dispair of finding a medication that works, i fully understand there may be side effects but nothing lowers my blood pressure. I am thinking of stopping them for a week to see how things go. i would normally speak with my Dr. first but am going away for four days tomorrow, just going to have a complete rest away from pressures at home. I thank you in advance for any help you can give me. Best wishes to all suffers.



Showing Replies 1 - 6 of 6 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Hello Barbara! How are you? I'm sorry about the headaches.

Headaches can be a side effect of both medications that you've listed, as reported by the FDA. You may also experience nausea, dizziness, increased urination and hypotension. If your doctor approves, Paracetamol may help.

What are you blood pressure levels?

Do you also watch what you eat and get plenty of exercise? Both are necessary to help lower blood pressure.

I've had similar problems, so I do understand. Please ask any questions you need!

REPLYSHAREREPORT
Was this helpful?     3     0  
2
Sameer Says:
via mobile

Since I used Leracnidipine 10 mg twice a day as prescribed by the Doctor a month ago I was experiencing Numbness and Tingling in my feet as well as numbness in the tongue. Are these side effects of Leracnidipine?.and shall I do about it?.

REPLYSHAREREPORT
Was this helpful?     1     0  
3
Amy Says:

Hello there, I have been taking Istin for years, and recently my GP said that the NHS don't support it anymore and I was put on basic cheaper unbranded Amlodipine - I was very poorly had awful side affects so he switched me to try Lercanidipine hydrochloride after a break from taking anything at all. The side affects are extreme it is said as well as no alcohol at all. Can you advise a) why has Istin become unavailable b) where can I get it or c) is there another drug to replace it so I can feel well again. thank you for your help as I am thinking of changing GP as feel like a financial burden to them not a patient.

REPLYSHAREREPORT
Was this helpful?     0     0  
4
Shinawil Says:
via mobile

I was taken off Atorvastatin 10mg and my 20mg dose of Lercanidipine Teva was reduced to 10mg.....I just stopped the first one and reduced to second one immediately...is this ok? Or should I have gradually reduced them?

REPLYSHAREREPORT
Was this helpful?     0     0  
5
Sandran Says:
via mobile

I also have terrible problems with medication toleration. Lercanidipine made me feel as if I was going to collapse in a heap. Dreadful. I am still trying to find something I can tolerate so you are not alone. I am going to try and lose weight and drink beetroot juice. Anythong to avoid these awful tablets. Good luck with it all.

REPLYSHAREREPORT
Was this helpful?     0     0  
6
SLK Says:
via mobile

Re: Sameer (# 2)

I have similar symptoms, have you found a solution:(, been taking lercanidipine it for 2 years nor

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

lercanidipine sandoz 10mg
I have been taking lercanidipine sandoz 10mg for a week now but my blood pressure has gone up not down. This morning 191... 1 reply
Started taking Lercanidipine 10mg. 5 days ago
Woke up this morning with severe cramping in legs.Am presently taking Accrete d3 tablets and been on these for a while.S... 2 replies
lercanidipine 20mg and olmesartan medoxomil 10mg
Please note that i am hypertensive patient, i have bilateral polycystic kidney disease and i am taking one tablet olmesa...
Lercanidipine 10 mg side effects
Prescribed in addition to Aprovel to reduce increased BP. After second tablet, itchy rash over arms, legs and abdomen, t... 7 replies
Lercanidipine and Candesartan
I have just been prescribed Lercanidipine and Candesartan for my BP and was told not to take Ramapril anymore because of... 4 replies
Lercanidipine - itching skin - low BP after jogging
The itching started a few weeks after starting the treatment and became more noticeable with time. I have stopped the ta... 4 replies
lercanidipine
Hi. I have recently started taking lercanidipine 10mg. And is experiencing palpitations my blood pressure is high 156/98... 4 replies
Lercanidipine side effects
I recently start using Lercanidipine to reduce the diastol pressure and this product is for that effectivness. But I rea... 3 replies
Lercanidipine Pulse Rate Side Effect
For me, today is day 8 of taking lercanidipine 10mg pills. I get a side effect. When I eat a meal after taking a pill, m... 2 replies
lercanidipine not good for me
I have been taking lercanidipine for 1 week and my bp has gone up to 212/101 from 136/85. I have leg pain, dry mouth, so... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 17 August 2018.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA